# SDR DALA13016993116

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 34,865 hours, 18,185 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED WIRES UNDERSEATS BY SEAT ATTACHMENT RAILS, ROWS 13 14 ABC/ INTERIOR. SECURED WIRES IN RACEWAY. OP CHECKED EMERGENCY  LIGHTS.  FOUND NORMAL.  OK FOR SERVICE.
